# SDR HNAA2025030500120

- Difficulty date: March 4, 2025
- Submitted: March 5, 2025
- Operation: Air carrier
- Aircraft: N659AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145762
- Aircraft time: 45,833 hours, 42,964 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: TX
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

INTERMITTENT BURNING ELECTRICAL SMELL ON TAXI IN FLIGHT DECK AND CABIN WITH PACKS SELECTED ON.  FACT  04MAR25  19:13  CLT  OPERATED PACKS IAW 21-00-00-860-801-A FOR APPROX 20 MINUTES NO SMELL DETECTED. A/C OK FOR SERVICE.
